Electron. J. Diff. Eqns., Vol. 1998(1998), No. 18, pp. 1-6.

Some remarks on a second order evolution equation

Mohammed Aassila

We prove the strong asymptotic stability of solutions to a second order evolution equation when the LaSalle's invariance principle cannot be applied due to the lack of monotonicity and compactness.

Submitted April 15, 1998. Published July 2, 1998.
Math Subject Classification: 35B37, 35L70, 35B40.
Key Words: asymptotic behavior, strong stabilization.

Show me the PDF file (82 KB), TEX file, and other files for this article.
Mohammed Aassila
Institut de Recherche Mathematique Avancee
Universite Louis Pasteur et C.N.R.S.
7, rue Rene Descartes
67084 Strasbourg Cedex, France.
e-mail: aassila@math.u-strasbg.fr

Return to the EJDE home page